# SDR ASOA201702221252

- Difficulty date: February 22, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 38,308 hours, 28,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH670370623
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS 980-985 BL 0 IS CHAFFED. REPAIRED LOWER FUSELAGE SKIN BETWEEN FS 980-985 BL 0 IAW REO 670-53-00-290 REV D DATED 2015-09-10 AND EC/TC REO 670-53-00-290 01.
